# SDR DHL2007742040

- Difficulty date: December 17, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950e S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH EXFOLIATION, AFT PIT BS 950E STRINGER 28R.  CUT OUT DAMAGED AREA APPROXIMATE DIMENSION 15.5" LENGTH IAW COTNEY AEROSPACE, INC DRAWING NR AE59-53-R01 REV A.  LOCATED AND DRILLED NEW STRINGER SECTION USING P/N 65-58387-2 PO NR 7332255 APPROXIMATE DIMENSION 15.5" LENGTH IAW B-727 SRM 51-30-5 AND EVA B253-00029.  FABRICATED TWO EACH NEW SPLICE CHANNELS DIMENSION 13.5" LONG AND 13" LONG USING 7075-O 0.090" PO NR 7185240 IAW EVA B253-00029.  FABRICATED 2 SPLICE STRAPS APPROXIMATE DIMENSION 14.25" BY .75", 2 EACH SPLICE STRAPS 12.25" BY .75", 2 SPLICE STRAPS APPROXIMATE DIMENSION 16.125" BY .75", 2 SPLICE STRAPS APPROXIMATE DIMENSION 13.25" BY .75", 1 EACH STRAP DIMENSION 36" BY 1" AND 1 SPLICE STRAP APPROXIMATE DIMENSION 34" BY 1" USING 7075-T6 0.125" PO NR 9005685 IAW EVA B253-00029 REV IR.  INSTALLED REPAIR PARTS AT BS 950E STRINGER 28R IAW COTNEY AEROSPACE, INC DRAWING NR AE59-53-R01 AND SRM 51-30-2 AND EVA B253-00029 REV IR.
